Azerbaijan Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Azerb. J. Math., 2020, Volume 10, Issue 1, Pages 38–56 (Mi azjm1)  

Local Generalization of Paulis Theorem

Nikolay G. Marchuka, Dmitry S. Shirokovbc

a Steklov Mathematical Institute of Russian Academy of Sciences, 119991, Moscow, Russia
b National Research University Higher School of Economics, 101000, Moscow, Russia
c Kharkevich Institute for Information Transmission Problems of Russian Academy of Sciences, 127051, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 18-71-00010
This work was supported by the Russian Science Foundation (project 18-71-00010).



Bibliographic databases:
ArXiv: 1201.4985
Received: 24.10.2018
Accepted:10.04.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/azjm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021